# SDR SWIA201335697

- Difficulty date: November 27, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BATT ANGLE HAS CRACK.  ON RT HAND SIDE JUST INBD OF MLG.  C-CHECK REPLACED INBD BATT ANGLE PN 600-10204-28 ON RT INBD MLG IAW REO & SRM.
